Has anyone here ever experienced this when increasing their dosage of lamictal? At 100 mg I didn't have this issue, but when I went up to 200 mg I started to feel angrier/anxious. After reducing the dose it went away, but it started again even at 100 mg. I was thinking about discussing this with my pdoc to see if I could increase my dose again to see if I could get anymore benefit from the medication. It helps with suicidal feelings, but doesn't help with my depression as far as I can tell.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...